[1]宋增民.二部定向图中最长路和回路[J].东南大学学报(自然科学版),1986,16(2):40-44.[doi:10.3969/j.issn.1001-0505.1986.02.006]
 Song Zhenmin.Longest Paths and Cycles in Bipartite Oriented Graphs[J].Journal of Southeast University (Natural Science Edition),1986,16(2):40-44.[doi:10.3969/j.issn.1001-0505.1986.02.006]
点击复制

二部定向图中最长路和回路()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
16
期数:
1986年第2期
页码:
40-44
栏目:
本刊信息
出版日期:
1986-03-20

文章信息/Info

Title:
Longest Paths and Cycles in Bipartite Oriented Graphs
作者:
宋增民
南京工学院数学力学系 助教
Author(s):
Song Zhenmin
Department of Mathematics and Mechanics
关键词:
最长路 定向图 回路 二部图 定理 长度 证明 有向路 引理 存在
分类号:
+
DOI:
10.3969/j.issn.1001-0505.1986.02.006
摘要:
本文给出二部定向图中存在长度不小于给定值的路或回路的几个充分条件。
Abstract:
In this paper,for bipartite oriented graphs,we obtain several sufficient conditions of the existence of a path or cycle of which the length is greater than or equal to a given value.
更新日期/Last Update: 2013-05-01